# SDR C2XA01IA410

- Difficulty date: December 7, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120ER
- Aircraft serial: 120174
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 922AAZYA6P2722
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LCH-  DURING FLIGHT 3817, THE CREW NOTED THAT RIGHT MAIN GEAR, SYSTEM B-RED LIGHT FLASHES ON/OFF IN FLIGHT WITH GEAR UP.  MAINTENANCE ADJUSTED THE UPLOCK PROX SENSOR ON THE RIGHT MAIN GEAR, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
